Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
138 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Effect of soya milk on bowel

Premium Questions

Dr. Diptanshu Das MD

of the powder milk from Nestle. However we have noticed that he his bowel movements have increased since ... asleep, which has changed too. Is it a side effect of the cows milk? Can you please... View answer

Answered by : Dr. Diptanshu Das ( Pediatrician)
Dr. Raju A.T MD

, was the milk I drank the previous day. I suffered not exactly diarrhea but very liquid stools two or three times a day. I started taking Imodium which helped stop same for one or two days. After the effect ... View answer

Answered by : Dr. Raju A.T ( General & Family Physician)
Dr. Abhijit Deshmukh MD

Metronidazole (3 tablets daily for 3 days) along with Mucaine Gel syrup. I maintained a soft diet , no milk (only curd) and lots of pro-biotic milk during the treatment and even post the antibiotic course ... View answer

Answered by : Dr. Abhijit Deshmukh ( Gastroenterologist)
Dr. Sumanth Amperayani MD

, just altered, like XXXXXXX and deer for beef, coconut milk for milk and dairy, removed eggs and gave ... the worst effects. So, to continue on. test came back as gaining ground on the new foods that... View answer

Answered by : Dr. Sumanth Amperayani ( Pediatrician)
Dr. Panagiotis Zografakis MD

I have rapid elimination immediately after eating. Is there any pill that I can take to stop this. I take Immodium, which is limited in its effectiveness. My doctor said that I should get an occomy ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)

Public Forum Discussions

Dr. Kaushal Bhavsar MD

with pectin from the health shop, nothing seems to be working. Am trying decaf products and soya milk to see ...I have a rumbling tummy, and my bowels are loose first thing in the morning and late at... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr. Kaushal Bhavsar MD

I have ulcerative colitis and think I may have a bowel obstruction. I have been constipated and do not use laxatives but was desperate so took full dose of milk of magnesia and still have not gone on 2 ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr.  Shinas Hussain MD

doctor has adviced me enterogermina oral suspension,and nusobee soya milk instead of breastfeeding. So tell me should I continue to breastfeed her, or give nusobee soya milk and keep giving... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr.    Ayesha Shareef MD

When I don t have a bowel movement at least every other day , I feel sickish.little dizzy as well. I drink three bottles of 15oz water.daily green tea. Fruit and vegetables.soya milk gluten free ... View answer

Answered by : Dr. Ayesha Shareef ( General & Family Physician)
Dr.        Shesh Jaiswal MD

Hi My baby is 11 months now, I feed him with nuisobi soya milk and its been more than 3 months that whatever I give him to eat like any dal be it tur or moong dal, chicken, roti, tetra pack milk or... View answer

Answered by : Dr. Shesh Jaiswal ( Dentist)

Mobile Questions and Answers

Dr.  T Chandrakant MD

abdomen may be bloated, secondary changes in proximal bowel, disturbed GI flora, chances of peritonitis, fecal impaction and secondary effects of malabsorption.

Dr. Awadhesh P Singh Solanki MD

Dark color stool. Due to the effect of magnesium.

Dr. Suman Kumar MD

yes anything can react with body protein to cause dysfunctioning of that organ you can corelate by stopping and finding the results after withdrawl of that thing